# SDR F3LA97156

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 654611320
- Condition: Worn
- Location: Lt Mlg
- Part time: 19,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION PIN, TRUNNION LINK BUSHINGS AND BORES, OUTER STRUT BORES ARE CORRODED AND OUTER STRUT TO TRUNNION LINK HATS ARE WORN OFF.  REPLACED TRUNNION PIN (PN 'OFF' 65-46113-20 SN 'OFF AT67/PN 'ON' 65-46113-25, SN 'ON' 0216.  TRUNNION LINK BUSHINGS AND BORES WERE REPAIRED IAW BOEING OHM 32-16-01.  OUTER STRUT WAS REPAIRED IAW BOEING OHM 32-11-11.  CYCLES:  8,663.  REF:  OPERATOR CONTROL NR 98ZZZX119.  (X)
